# SDR QXEA2014030600204

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 29,714 hours, 30,934 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 COM FAILED TO RECEIVE ATC ON BOTH ARCDUS ATC REPORTS TRANSMIT FROM ACFT WAS LOUD AND CLEAR.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  RETERMINATED COAX AT ANTENNA AND REPLACED THE NR 1 COM RT OP TEST GOOD IAW AMM 23-11-01-000/400-801. RETURNED TO SERVICE.
